On a Map from the Splines into a Positive Cone with Applications.
Aequationes mathematicae, Tome 8 (1972), pp. 221-228
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1972__8_136293,
author = {A. Bacopoulos and M. Marsden},
title = {On a {Map} from the {Splines} into a {Positive} {Cone} with {Applications.}},
journal = {Aequationes mathematicae},
pages = {221--228},
year = {1972},
volume = {8},
zbl = {0266.41011},
url = {http://geodesic.mathdoc.fr/item/AM2_1972__8_136293/}
}
A. Bacopoulos; M. Marsden. On a Map from the Splines into a Positive Cone with Applications.. Aequationes mathematicae, Tome 8 (1972), pp. 221-228. http://geodesic.mathdoc.fr/item/AM2_1972__8_136293/